Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Sulfur-based antibiotics side effects

Premium Questions

Dr. Jorge Brenes-Salazar MD

bit forehead...( I'm icing).is this a common side effect? I have 2 small children, my concern is could ... treatment, but I know from my experience with a sulpha based antibiotic it was... View answer

Answered by : Dr. Jorge Brenes-Salazar ( Cardiologist)
Dr. Vasudha Jayant Athavale MD

Hi, I think I may be having a reaction to an antibiotic I was given yesterday to start today. ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Saurabh Gupta MD

If someone was taking an antibiotic such as clyndomycin ( Cleocin )...Is that particular antibiotic common for causing neuropothy issues if on it for an extended period of time ?? ... View answer

Answered by : Dr. Saurabh Gupta ( Orthopaedic Surgeon)
Dr. Aashish Raghu MD

What are the side effects in taking a codeine base tablet eg, solphadine,I take them for pain relief usually for muscler pain, long term are they safe?also my intake when I do take them 1tablet ... View answer

Answered by : Dr. Aashish Raghu ( Orthopaedic Surgeon)
Dr. Pavan Kumar Gupta MD

I have what I believe is asthmatic bronchitis . I am taking antibiotic and prednisone . I have been doing a lot of coughing. Starting today, it really hurts to caugh. I have a new pain in the area of my ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Public Forum Discussions

Dr. Suneel Mukati MD

pneumonia in the right lung and after 2 weeks of treatment in the hospital with antibiotic he discharged ... to normal after sneezing.. and he drinking now neocate formula based on free amino acid. also he... View answer

Answered by : Dr. Suneel Mukati ( Pulmonologist)
Dr. Kerry Pottinger MD

Hi, Ive had several issues going on with in the last couple of weeks. I was put on antibiotics for Laryngitis and a really bad cough. Since then the antibiotics i believe to have caused diarrhea. More ... View answer

Answered by : Dr. Kerry Pottinger ( Pain Medicine & Palliative Care Specialist)
Dr. Christian Samuelson MD

afraid if there is any side effect. Shall I just take 1 type instead? Please advice. ...I am given 2 types of antibiotic tablet by a dentist after a root canel treatment, Metrogy400 (1 ... View answer

Answered by : Dr. Christian Samuelson ( Anesthesiologist)
Dr.    Mohammed Taher Ali MD

What are your views on Duromine 30mg I am 48 yrs old, need to lose weight. I had my thyroid removed 2 yrs ago. My doctor has prescribed Duromine. Based on the blogs I ve read online with regards ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

Hello miss or mister doctor! I Well I have a question that can sounds stupid or dangerous, but I d like to have an answer based on proofs if it s possible. What are the side effects of adderall? Does ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

No, this is not a known side effect of antibiotics.

Dr. Panagiotis Zografakis MD

Hi, are you sure this is a side-effect and not the main symptom of a urinary tract infection? Didn't she have rigor and high fever before starting ciprofloxacin? Ciprofloxacin is a very potent antibiotic...

Dr. Tanmay Bansal MD

Hello and welcome to HCM. Kamilari is a unique combination of natural ingredients based on the ancient Yoga & Ayurveda. It is clinically tested to be safe with no known side effects.